# SDR ASAA12511116

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,791 hours, 6,484 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 41F9003
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL IS SHOWING SIGNS OF FOAMING.  OBTAINED OIL SAMPLE PER MM 12-13-11.  DRAINED AND REFILLED NR 1 ENGINE OIL TANK REF MM 12-13-11.  REPLACED NR 1 SCAVENGE FILTER PER MM 79-21-06 AND NR 1 MAIN OIL FILTER PER MM 79-21-03.  RAN ENGINE.  NO LEAKS NOTED.
